Thickened skin, after CO2 laser resurfacing. What can be done?

In the cases where the areas of skin, (as mentioned on this website), are thickened after CO2 laser resurfacing, what can be done? The website talks about some medications that may help. What are they? How long, after the procedure, can the medicine be prescribed? Is there any other way to blend the thicker skin in with the surrounding areas?

Yes, there are prescription medications that many practitioners utilize post laser resurfacing to assist in the maturation of the skin. Some are bleaching agents, steroids, etc. and even Retin A. An examination would be required to determine which agent would be best in your case. Consider a ASAPS member in your area for an evaluation & possible course of treatment.


Gary R Culbertson, MD, FACS

Gary R. Culbertson MD, FACS
Gary R. Culbertson MD, FACS
18 Miller RdSumterSC29150US

Gary R. Culbertson MD, FACS

Iris Surgery Center, 18 Miller Road, Sumter,
SC, 29150, US

View Profile